# SDR DALA13050279207

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1231-1269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1231-1269, FLOOR SUPPORT ANGLE ABOVE LONGERON 29R, CORRODED AROUND SEVERAL NUTPLATE HOLES.    REPAIRED FLOOR SUPPORT  IAW SRM 53-00-01 AND REINSTALLED IAW SRM 51-30-05.
